# SDR QXEA200601572

- Difficulty date: April 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR AFT BAGGAGE COMPARTMENT FLOOR ZONE 145 CAP 85338219-101 FROM STATION X783.1 TO X836.452 ABD LBL 9.25 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED IAW DHC-8-400 SRM 51-42-00-800-801 AND 51-40-10-330-801.
